RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 5, Pages 756–760 (Mi mz995)  

On Tensor Products of $l$-Operators and $bo$-Operators

V. T. Khudalov

North-Ossetia State University

Abstract: It is proved that the tensor product of two linear operators is a cone summing operator (respectively, order bounded operator) if and only if both operators are cone summing (respectively, order bounded).

DOI: https://doi.org/10.4213/mzm995

Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:5, 640–643

Bibliographic databases:

UDC: 517.98
Received: 24.03.1998

Citation: V. T. Khudalov, “On Tensor Products of $l$-Operators and $bo$-Operators”, Mat. Zametki, 68:5 (2000), 756–760; Math. Notes, 68:5 (2000), 640–643

Citation in format AMSBIB
\Bibitem{Khu00}
\by V.~T.~Khudalov
\paper On Tensor Products of $l$-Operators and $bo$-Operators
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 5
\pages 756--760
\mathnet{http://mi.mathnet.ru/mz995}
\crossref{https://doi.org/10.4213/mzm995}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835456}
\zmath{https://zbmath.org/?q=an:1099.47511}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 5
\pages 640--643
\crossref{https://doi.org/10.1023/A:1026627825854}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000011}


Linking options:
  • http://mi.mathnet.ru/eng/mz995
  • https://doi.org/10.4213/mzm995
  • http://mi.mathnet.ru/eng/mz/v68/i5/p756

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:156
    Full text:88
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020